# SDR SWIA202158206

- Difficulty date: April 2, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION IN MULTIPLE SPOTS ON LBL9.00 FLOOR SEAT TRACK BETWEEN FS364.00 & FS394.00     (C-CHECK RO 5/16/2021)    REMOVED  DISCREPANT SEAT TRACK REF CRJ 200 SRM 51-41-02, FABRICATED AND INSTALLED NEW LBL 9 SEAT TRACK BETWEEN FS364.00 & FS394.00 , REF REO 601R-53-00-485 REV D DATED 2018-01-29
